# SDR FDEA201112045147

- Difficulty date: December 4, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997800000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL NR 132NG FOUND DAMAGED.  DAMAGED FLOOR PANEL REMOVED IAW AMM 53-10-29-04, REV 52.0.   NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J AND INSTALLED IAW AMM 53-10-29-04, REV 52.1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
